MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM; VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM; VIDEO SYSTEM CENTER
Model Number OTV-SI
Medical Device Problem Codes No Display/Image (1183); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during inspection for use, the video system center did not display an image on the monitor unless the scope connector was jiggled.There were no reports of patient involvement.

Brand Name
VIDEO SYSTEM
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25058857
Report Number3002808148-2026-14175
Device Sequence Number9300575
Product Code FET
UDI-Device Identifier04953170169885
UDI-Public04953170169885
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-SI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown